Медицинская библиотека · The West Indian medical journal · 1998
Cancrum oris (noma) in a patient with acute lymphoblastic leukaemia. A complication of chemotherapy induced neutropenia.
Клинический случайСтатьяПеревод в очереди
Аннотация
Cancrum oris (noma) has been most commonly described in malnourished debilitated children with poor oral hygiene following systemic childhood infections such as measles, pertussis or scarlet fever. We describe a patient who developed this condition during a period of profound neutropenia following cytotoxic chemotherapy for acute lymphoblastic leukaemia.
Для цитирования: Brady-West D C, Richards L, Thame J, Moosdeen F, Nicholson A. Cancrum oris (noma) in a patient with acute lymphoblastic leukaemia. A complication of chemotherapy induced neutropenia.. The West Indian medical journal. 1998.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.